JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.37-47
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.037
 Title & Authors
The Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions
Deniz, Erhan; Orhan, Halit;
  PDF(new window)
 Abstract
In this present work, the authors obtain Fekete-Szeg inequality for certain normalized analytic function f(z) defined on the open unit disk for which ) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by Hadamard product (or convolution) are given. As a special case of this result, Fekete-Szeg inequality for a class of functions defined through fractional derivatives is obtained. The motivation of this paper is to generalize the Fekete-Szeg inequalities obtained by Srivastava et al., Orhan et al. and Shanmugam et al., by making use of the generalized differential operator .
 Keywords
Fekete-Szeg problem;Analytic functions;Hadamard product;Starlike functions;
 Language
English
 Cited by
1.
Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions,;;;

Kyungpook mathematical journal, 2013. vol.53. 1, pp.13-23 crossref(new window)
2.
THE FEKETE-SZEG$\ddot{O}$ INEQUALITY FOR SUBCLASS OF ANALYTIC FUNCTIONS OF COMPLEX ORDER,;;

Advanced Studies in Contemporary Mathematics, 2014. vol.24. 1, pp.67-75
1.
Faber polynomial coefficient estimates for a class of analytic bi-univalent functions involving a certain differential operator, Asian-European Journal of Mathematics, 2017, 10, 01, 1750016  crossref(new windwow)
2.
Coefficient Estimates and Other Properties for a Class of Spirallike Functions Associated with a Differential Operator, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
3.
Fekete–Szegö coefficient functional for quasi-subordination class, Afrika Matematika, 2017  crossref(new windwow)
4.
Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations, Arabian Journal for Science and Engineering, 2011, 36, 6, 1091  crossref(new windwow)
5.
Coefficient bounds for a subclass of starlike functions of complex order, Applied Mathematics and Computation, 2011, 218, 3, 693  crossref(new windwow)
6.
Classes of Analytic Functions Defined by a Differential Operator Related to Conic Domains, Ukrainian Mathematical Journal, 2016, 67, 9, 1367  crossref(new windwow)
7.
Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions, Kyungpook mathematical journal, 2013, 53, 1, 13  crossref(new windwow)
 References
1.
F.M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci., 27(2004), 1429-1436.

2.
A. W. Goodman, Uniformly convex functions, Ann. Polon. Math., 56(1991), 87-92.

3.
W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, in: Proceedings of the Conference on Complex Analysis, Z. Li, F. Ren, L. Yang, and S. Zhan (Eds.), Int. Press, 1994, 157-169.

4.
H. Orhan and E. Gunes, Fekete-Szego Inequality for Certain Subclass of Analytic Functions, General Mathematics, 14(2006), 41-54.

5.
S. Owa and H. M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math., 39(1987), 1057-1077. crossref(new window)

6.
D. Raducanu and H. Orhan, Subclasses of analytic functions defined by a generalized differential operator, Int. Journal of Math. Analysis, Vol.4(1)(2010), 1-15.

7.
F. Ronning, Uniformly convex function and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118(1993), 189-196. crossref(new window)

8.
G.S. Salagean, Subclasses of univalent functions, Complex analysis-Proc. 5th Rom.-Finn. Semin., Bucharest 1981, Part 1, Lect. Notes Math., 1013(1983), 362-372. crossref(new window)

9.
T. N. Shanmugam and S. Sivasubramanian, On the Fekete-Szego problem for some subclasses of analytic functions, JIPAM, Vol. 6, Issue 3, Article, 71(2005), 1-6.

10.
H. M. Srivastava and A. K. Mishra, Applications of fractional calculus to parabolic starlike and uniformly convex functions, Computer Math. Appl., 39(2000), 57-69.

11.
H. M. Srivastava and A. K. Mishra and M. K. Das, The Fekete- Szego problem for a subclass of close-to-convex functions, Complex Variables, Theory Appl., 44(2)(2001), 145-163. crossref(new window)